Main Article Content
In this paper, we establish a fixed point theorem for a Meir-Keeler type con-traction via Gupta-Saxena’s rational expression with integrable applications. Thisresult is extend and improve the corresponding results of B.Samet et al. , NajehRedjel et al. and Dass and Gupta.
How to Cite
Prasad, K., & Singh, A. (2019). Meir-Keeler type contraction via rational expression. Acta Mathematica Universitatis Comenianae, 89(1), 19-25. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/712/781